Concentration inequalities for nonlinear matroid intersection. Makarychev, K.; Schudy, W.; and Sviridenko, M. Random Struct. Algorithms, 46(3):541–571, 2015.
Concentration inequalities for nonlinear matroid intersection [link]Paper  doi  bibtex   
@article{DBLP:journals/rsa/MakarychevSS15,
  author    = {Konstantin Makarychev and
               Warren Schudy and
               Maxim Sviridenko},
  title     = {Concentration inequalities for nonlinear matroid intersection},
  journal   = {Random Struct. Algorithms},
  volume    = {46},
  number    = {3},
  pages     = {541--571},
  year      = {2015},
  url       = {https://doi.org/10.1002/rsa.20514},
  doi       = {10.1002/rsa.20514},
  timestamp = {Fri, 26 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/rsa/MakarychevSS15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Downloads: 0